Alert archive / Virginia / Flash Flood Warnings in 2024
Flash Flood Warning 55, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Sep 25, 2024, 11:31 PM EDT for 4 counties in Virginia; Monroe County, West Virginia. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2024, 11:31 PM EDT (03:31 UTC)
- Expired
- Sep 26, 2024, 3:17 AM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Radford, VA, Giles County, VA, Montgomery County, VA, Pulaski County, VA, Monroe County, WV
The radar
The Roanoke radar (KFCX), 31 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 11:34 PM EDT | FLASH FLOOD | 2 Ese Mountain Lake, VA | Flooded basement reported at residential address. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 3.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 9.3
The text
As transmitted.
115
WGUS51 KRNK 260331
FFWRNK
VAC071-121-155-750-WVC063-260930-
/O.NEW.KRNK.FF.W.0055.240926T0331Z-240926T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
1131 PM EDT Wed Sep 25 2024
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Giles County in southwestern Virginia...
Western Montgomery County in southwestern Virginia...
Pulaski County in southwestern Virginia...
The City of Radford in southwestern Virginia...
Southwestern Monroe County in southeastern West Virginia...
* Until 530 AM EDT.
* At 1131 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Blacksburg... Christiansburg...
Radford... Pulaski...
Pearisburg... Dublin...
Narrows...
This includes the following streams and drainages...
Back Creek, Connellys Run, Crab Creek, Big Macks Creek, Cecil
Branch, Dixon Branch, Broad Hollow Creek, Dry Branch, Carper
Branch, Brush Creek, Crooked Creek and Blue Lick Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3753 8080 3753 8058 3746 8052 3712 8044
3700 8048 3700 8049 3699 8049 3699 8050
3701 8052 3700 8052 3699 8053 3698 8055
3697 8055 3695 8063 3694 8078 3743 8085
FLASH FLOOD...RADAR INDICATED
$$
BMG1 follow-up statement
110
WGUS71 KRNK 260717 RRA
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
317 AM EDT Thu Sep 26 2024
VAC071-121-155-750-WVC063-260727-
/O.CAN.KRNK.FF.W.0055.000000T0000Z-240926T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Giles VA-Montgomery VA-Pulaski VA-City of Radford VA-Monroe WV-
317 AM EDT Thu Sep 26 2024
...FLASH FLOOD WARNING FOR GILES, WESTERN MONTGOMERY, PULASKI AND
SOUTHWESTERN MONROE COUNTIES AND THE CITY OF RADFORD HAS BEEN
REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3753 8080 3753 8058 3746 8052 3712 8044
3700 8048 3700 8049 3699 8049 3699 8050
3701 8052 3700 8052 3699 8053 3698 8055
3697 8055 3695 8063 3694 8078 3743 8085
$$
BMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 10:05 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 25, 10:05 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
1005 PM EDT Wed Sep 25 2024
.SYNOPSIS...
Rounds of scattered showers and thunderstorms will continue
across the area tonight and Thursday with the rainfall
resulting in increasingly saturated soils. Then Thursday night
and Friday moderate to heavy rain around Hurricane Helene will
greatly enhance the threat of flooding in the mountains and
foothills. Over the weekend the remnants of the tropical system
will be trapped over the Tennessee Valley with a lower
probability and coverage of showers.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 955 PM EDT Wednesday...
Key Messages:
1) Tornado threat is non-zero overnight, with plenty of
vorticity available in the lower atmosphere to support quick
spin-ups.
2) Most will just see periods of moderate rain, fog, and
drizzle towards morning.
2) Less coverage of rain tomorrow mid morning until the first
bands of Helene arrive.
Convection continues across the area, although there has been
some weakening in the last 15 to 30 minutes from a severe
standpoint. With a tropical airmass in place, a stationary
boundary snaked across the region was able to provide additional
storm relative streamwise vorticity than what was in the
environment otherwise. This enhanced storm relative helicity and
helped support rotation and prompted multiple tornado warnings
tonight.
Expect rain, drizzle, and occasional thunderstorms tonight.
Stratus will lower to 500 ft or less overnight into Thursday.
There should be a break in convection for some generally 9 to 10
am and lasting until the afternoon, when the first rain bands
from Helene approach from the south.
As of 300 PM EDT Wednesday...
Key message:
- Marginal threat of severe thunderstorms in the mountains this
afternoon and evening
- No change to the Flood Watch at this time
Very slow improvement in the retreat of the stratus today, resulting
in the best instability from Greenbrier County WV to Tazewell
County VA and across southern Virginia into northern into northern
North Carolina. Hi-Res and convective allowing models show isolated
to scattered thunderstorms, mainly after 5PM ahead of the persistent
line of storms southern West Virginia into eastern Tennessee. a
second cluster of showers and thunderstorms will develop and move
across the mountains and foothills overnight. More showers and
thunderstorms are expected on Thursday. No change to the Flood Watch
is planned at this time.
With the moist airmass and surface dew points in the 60s,
temperatures will stay mild overnight. Highs on Thursday will be
held in check due to the clouds and precipitation.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 220 PM EDT Tuesday...
Key Messages:
1: Outer bands of Hurricane Helene will cause showers as early as
Thursday
2: Heaviest rainfall will be Friday morning
On Thursday night we will be well within the reach of Helene's outer
bands, as she is a storm with a large radius. Friday morning will be
when Helene's center makes its closest pass to southwest VA. Friday
morning will be the time period in which the heaviest rain falls,
though parts of the Blue Ridge and High Country of NC may have
already received upwards of 1-2" from Thursday and during the
overnight period. This will pre-saturate the ground before the
highest intensity rainfall rates. This situation is a clear set up
for flash flooding, and it will have to be a closely monitored
event. Additionally, winds will be their strongest Friday morning as
well with winds gusting around 50 MPH along ridges in the High
Country and southwest VA, 35-45 MPH in other parts of the mountain
region. The Piedmont will be less impacted, gusting up to 25 MPH.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 230 AM EDT Wednesday...
Key Messages:
1) Tropical airmass remains through Saturday.
2) Cooler weather arrives Sunday behind a cold front.
3) Low rain chances are possible each day through the middle of
next week.
As Tropical Storm Helene begins to dissipate over the
Appalachian mountains early on Saturday, remnant moisture and
breezy conditions will remain across the area. Rain chances
decrease significantly on Saturday but remain possible. High
temperatures will be in the 70s, with eastern piedmont locations
around 80. For Sunday, surface high pressure over New England
will begin to wedge back into the RNK CWA, pushing drier and
cooler air southward. Residual moisture from Helene will
continue to ride over top of this wedge, leading to light
showers and cloudy conditions continuing into early next week.
Due to the cloud cover and high pressure wedge, temperatures
are expected to remain below normal beginning on Sunday. Highs
will be in the 60s and 70s, with lows in the 50s to around 60
degrees through midweek. Winds also remain slightly elevated due
to the wedge. There is some model disagreement with where the
remnant low and associated moisture will go early next week. The
Ensemble Situational Awareness Table continues to keep
precipitable water values around 1.5 inches for early next week.
Due to this, PoPs are kept modest through the forecast period,
with showers possible each day.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
As of 1000 PM EDT Wednesday...
Areas of showers and thunderstorms were bringing varying
conditions to the area...anywhere from IFR to MVFR. Expect this
to continue overnight, however ceilings will become LIFR/IFR
everywhere as dew point depressions lessen/temperatures drop
towards the dew point. Drizzle and low stratus along with patchy
fog will be common in the AM. Not expecting much improvement
however throughout the day, with low levels becoming saturated
ahead of Helene and her rainbands. May see a lower chance for
rain from about 15Z to 21Z, before the first rainband arrives.
Average confidence in ceiling, visibility, and wind.
EXTENDED AVIATION OUTLOOK...
Widespread moderate to heavy showers and isolated thunderstorms
will cover the mountains and foothills with light rainfall
amounts in the piedmont on Thursday night and Friday. Wind
speeds will increase in the mountains. Gusts of 25 to 45 kts are
likely at the higher elevations. Wind gusts at local TAF sites
will remain at or below 40 knots.
Moderate in flight conditions and diminishing winds are
expected Saturday through Monday. A chance of light showers will
continue around the remnants of Helene.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch through Thursday evening for VAZ007-009-015.
NC...Flood Watch through Thursday evening for NCZ001-002-018-019.
WV...None.
&&
SYNOPSIS...AMS
NEAR TERM...AMS/SH
SHORT TERM...VFJ
LONG TERM...RCS
AVIATION...AMS/SHHazardous weather outlook, Sep 25, 4:11 PM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 411 PM EDT Wed Sep 25 2024 NCZ003-020-VAZ010>014-016>020-022>024-032>035-WVZ042>044-507-508- 261015- Surry-Yadkin-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd- Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 411 PM EDT Wed Sep 25 2024 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. There is a marginal risk of severe thunderstorms this afternoon and tonight. The primary risk is damaging wind and hail, with a secondary risk of an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heavy rain associated with Hurricane Helene could result in areas of flooding on Thursday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004>006-VAZ043>047-058-059-261015- Stokes-Rockingham-Caswell-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 411 PM EDT Wed Sep 25 2024 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heavy rain associated with Hurricane Helene could result in isolated flooding on Thursday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-019-VAZ007-009-015-261015- Ashe-Alleghany NC-Watauga-Wilkes-Tazewell-Smyth-Grayson- 411 PM EDT Wed Sep 25 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for northwest North Carolina and southwest Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a marginal risk of severe thunderstorms this afternoon and tonight. The primary risk is damaging wind and hail, with a secondary risk of an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Heavy rain associated with Hurricane Helene will likely result in widespread flooding on Thursday through Friday. Wind gusts at higher elevations could reach 35 to 45 mph on Thursday night and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Thursday night and Friday.
In the hours before
Local storm report, Sep 25, 10:17 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1017 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg 2 NW Blowing Rock 36.15N 81.70W
09/25/2024 Watauga NC Emergency Mngr
Watauga County Emergency Manager reported
that around 100 trees are down in the area,
possibly from a tornado. Time is estimated
from radar.
&&
JCBLocal storm report, Sep 25, 10:25 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1025 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Flash Flood 1 SE Sandlick 37.33N 81.21W
09/25/2024 Mercer WV 911 Call Center
High water over the roadway near the
intersection of New Hope Rd and Sportsman
Drive. Signs being put in place to warn
drivers.
&&
JCBLocal storm report, Sep 25, 10:28 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1028 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Flash Flood 1 SW Bluefield 37.26N 81.23W
09/25/2024 Mercer WV 911 Call Center
Around 3 inches of water across Frederick
Street in Bluefield, VA.
&&
JCBLocal storm report, Sep 25, 10:41 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1041 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tstm Wnd Dmg 1 SSW Spanishburg 37.44N 81.12W
09/25/2024 Mercer WV 911 Call Center
Tree has fallen across Beckley Rd, between
Rich Creek Rd and Old Spanishburg Rd. The
tree is blocking most of the roadway. Time
is estimated from radar.
&&
JCBLocal storm report, Sep 25, 11:04 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1104 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Flood 2 NE Salem City 37.31N 80.03W
09/25/2024 City of Salem VA Public
Report from the public of very deep water
covering Kessler Mill Rd near Mason Creek.
Estimated to be around 2.5 feet deep and
covered the hood of a car as it was driven
through.
&&
JCBLocal storm report, Sep 25, 11:13 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1113 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Flood 3 WNW Lynchburg City 37.43N 79.20W
09/25/2024 City of Lynchburg VA Trained Spotter
Bridge on Link Road over Ivy Creek is
flooded.
&&
CDGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:15 PM EDT | Flash Flood Warning | RNK | Bland, Tazewell, Wythe | 6 hr |
| Sep 25, 8:24 PM EDT | Special Weather Statement | RNK | Smyth | 36 min |
| Sep 25, 8:39 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Floyd, Franklin, Montgomery, Patrick and 3 more | 45 min |
| Sep 25, 8:47 PM EDT | Flash Flood Warning | RNK | Bland, Grayson, Smyth, Tazewell | 5 hr |
| Sep 25, 8:51 PM EDT | Tornado Warning | RNK | Bland, Smyth, Tazewell, Wythe | 39 min |
| Sep 25, 8:58 PM EDT | Tornado Warning | RNK | Charlotte, Halifax | 47 min |
| Sep 25, 9:09 PM EDT | Tornado Warning | RNK | Appomattox | 36 min |
| Sep 25, 9:17 PM EDT | Flash Flood Warning | RNK | Appomattox, Buckingham | 5 hr |
| Sep 25, 9:44 PM EDT | Tornado Warning | RNK | Charlotte | 31 min |
| Sep 25, 9:47 PM EDT | Special Weather Statement | RNK | Buckingham | 28 min |
| Sep 25, 10:28 PM EDT | Areal Flood Advisory | RNK | Botetourt, Roanoke, City of Roanoke, City of Salem | 3 hr |
| Sep 25, 10:55 PM EDT | Flash Flood Warning | RNK | Bedford, Campbell | 4 hr |
| Sep 25, 11:11 PM EDT | Flash Flood Warning | RNK | Bedford | 3 hr |
| Sep 25, 11:15 PM EDT | Flash Flood Warning | RNK | Amherst, Campbell, City of Lynchburg | 3 hr |
| Sep 25, 11:51 PM EDT | Tornado Warning | RNK | Amherst, Bedford, City of Lynchburg | 9 min |
| Sep 26, 12:22 AM EDT | Special Weather Statement | RNK | Montgomery, Pulaski, City of Radford | 23 min |
| Sep 26, 12:38 AM EDT | Flash Flood Warning | RNK | Alleghany, Craig, Giles | 3 hr |
| Sep 26, 1:55 AM EDT | Areal Flood Warning | RNK | Bland, Tazewell, Wythe | 6 hr |
| Sep 26, 1:58 AM EDT | Areal Flood Warning | RNK | Bland, Grayson, Smyth, Tazewell | 6 hr |
| Sep 26, 2:02 AM EDT | Areal Flood Warning | RNK | Appomattox, Buckingham | 6 hr |
| Sep 26, 2:36 AM EDT | Areal Flood Warning | RNK | Bedford | 6 hr |
| Sep 26, 2:37 AM EDT | Areal Flood Warning | RNK | Bedford, Campbell | 6 hr |
| Sep 26, 3:17 AM EDT | Areal Flood Warning | RNK | Giles, Montgomery, Pulaski, City of Radford | 5 hr |
| Sep 26, 3:17 AM EDT | Areal Flood Warning | RNK | Alleghany, Craig, Giles | 5 hr |
| Sep 26, 5:06 AM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, Wythe, City of Galax | 3 hr |
| Sep 26, 6:19 AM EDT | Flash Flood Warning | RNK | Bland, Carroll, Giles, Grayson, Pulaski, Smyth and 3 more | 6 hr |
| Sep 26, 7:51 AM EDT | Areal Flood Warning | RNK | Grayson, Smyth, Tazewell | 48 hr |
| Sep 26, 7:55 AM EDT | Areal Flood Warning | RNK | Carroll, Grayson, Wythe, City of Galax | 14 hr |
| Sep 26, 7:57 AM EDT | Areal Flood Warning | RNK | Bland, Tazewell | 13 hr |
| Sep 26, 8:07 AM EDT | Areal Flood Warning | RNK | Giles, Pulaski | 13 hr |
| Sep 26, 8:29 AM EDT | Areal Flood Warning | RNK | Amherst, Bedford, Botetourt, Campbell, Franklin, Pittsylvania and 2 more | 5 hr |
| Sep 26, 9:05 AM EDT | River Flood Warning | RNK | Tazewell | 37 hr |
| Sep 26, 12:17 PM EDT | Special Weather Statement | RNK | Grayson, City of Galax | 43 min |
| Sep 26, 12:29 PM EDT | Flash Flood Warning | RNK | Bland, Grayson, Smyth, Tazewell, Wythe, City of Galax | 10 hr |
| Sep 26, 2:09 PM EDT | High Wind Warning | RNK | Bland, Carroll, Floyd, Grayson, Smyth, Tazewell and 2 more | 30 hr |
| Sep 26, 2:09 PM EDT | Wind Advisory | RNK | Alleghany, Amherst, Bath, Bedford, Bland, Botetourt and 25 more | 30 hr |
| Sep 26, 2:16 PM EDT | Special Weather Statement | RNK | Alleghany | 44 min |
| Sep 26, 3:53 PM EDT | River Flood Warning | RNK | Pulaski, Wythe | 63 hr |
| Sep 26, 3:53 PM EDT | River Flood Warning | RNK | Carroll, Grayson, City of Galax | 59 hr |
| Sep 26, 3:53 PM EDT | River Flood Warning | RNK | Montgomery, Pulaski, City of Radford | 3 days |
| Sep 26, 4:25 PM EDT | Special Weather Statement | RNK | Floyd | 35 min |
| Sep 25, 8:08 PM EDT | Areal Flood Advisory | RNK | Greenbrier | 3 hr |
| Sep 25, 8:21 PM EDT | Tornado Warning | RNK | Mercer, Summers | 39 min |
| Sep 25, 9:00 PM EDT | Special Weather Statement | RNK | Summers | 45 min |
| Sep 26, 8:18 AM EDT | Areal Flood Warning | RNK | Monroe, Summers | 13 hr |
Nearby
Flash Flood Warnings in Virginia, 2024Flash Flood Warnings in West Virginia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.